# SDR AALA201709229006

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 11,929 hours, 4,684 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Fod
- Location: R4
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SHOWS OPEN ON ECAM, WHEN FLT ATTENDANT CONFIRMS IT IS CLOSED AND ARMED.  CLEARED DEBRIS FROM THE R4 DOOR,  INDICATES CLOSED ON ECAM.
